MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002010
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that a flexima 5f open end ureteral catheter was prepared for a flexible ureteroscopy with laser lithotripsy procedure in the ureter performed on (b)(6), 2023.During preparation, a black speck was found inside the package before opening.The procedure was completed with another flexima 5f open end ureteral catheter.Note: a photo submitted by the customer shows a black speck inside the sterile pouch of the device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of packaging foreign material.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17571244
Report Number3005099803-2023-04196
Device Sequence Number12983293
Product Code KOD
UDI-Device Identifier08714729751571
UDI-Public08714729751571
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberM0064002010
Device Catalogue Number400-201S
Device Lot Number0031733614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown